# SDR GTIA020179

- Difficulty date: December 19, 2001
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN CENTER FLOORBOARD FROM STATION 200-250 IS SPONGY.  REMOVED FLOOR PANEL STATION 200-250.  FORMED NEW FLOOR PANEL.  INSTALLED PAX CENTER FLOOR PANEL FROM STATION 200-250 IAW MD80 M 53-20-01.  (M)
